# SDR AALA202510228853

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 26,088 hours, 11,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THAT THE BRACKET FOR THE SLIDE GIRT BAR AT DOOR 1R IS TOO TIGHT; VERY DIFFICULT TO ARM THE SLIDE. REMOVED AND REPLACED R1 ESCAPE SLIDE COVER. PER AMM 25-66-01-400-803.
